Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Received iv treatments of iron dextran. Have sore throat, pain. Side effect?

Hi I have received 3 iron iv treatments of iron dextran. I was experiencing lower back pain and was prescribed methlyprednisolone which I am suppose to start day 3 today but haven t yet. My throat started to hurt last night and this morning it hurts really bad. I don t know if this is a side effect and I should go to the ER or just take some cough meds, I had no sore throat before this.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
yes this may be the side efffects of steroids you are usig,
you should do gargles and take some green tea . I recommend to have a proper clinical examination
Hope it helps
Dr imran
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor